| Model Number |
977C165 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Spinal Cord Injury (2432); Ambulation or Postural Difficulties (2544)
| Date of Event |
03/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider) regarding a patient who was implanted with an implantable neurostimulator (ins).The patient has a medical history of degenerative disc disease and spinal stenosis.It was reported that when the patient's lead was put in neuromonitoring showed reduced signals in the patient's legs and cord compression.They decompressed t10, t9 and t8.The lead was removed and the procedure was aborted.It was reported that signals were returning and the issue was resolved at time of the report. factors that may have contributed to this was advance patient age and narrow spinal canal.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.